loading... close

Has anyone had problems with tamoxifen? I am extremely nauseous and very tired! 5 more years of this?

Thumb avatar default
Asked by

anonymous

Learning About Breast Cancer over 7 years
 
  • Sharon Danielson Profile
    anonymous
    Survivor since 2007
    I would always check in with your oncologist when you are having side effects that are impacting your life as it is with you. I have heard several of the women on this site having similar side effects. Sometimes these can get better over time but it is best to check. Good luck to you, Sharon
    over 7 years Comment Flag
  • Thumb avatar default
    anonymous
    Learning About Breast Cancer
    I was feeling sick for about a week or so but that went away. I take my tamoxifen with my breakfast, try taking it with food, it might help. After 3 months I still get a bit tired during the day. All the other side effects seem to have subsided so try and stick it out it will get better. This drug is keeping people like us alive and we are lucky to have it. Good luck.
    over 7 years Comment Flag

Educational Video

Personal Story

Related Topics

Looking for another topic?
Use the search box in the top right.

Footer 2

Inspire hope by becoming an advocate for breast cancer prevention.

spread the word